Non-quasi-projective moduli spaces

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We show that every smooth toric variety (and many other algebraic spaces as well) can be realized as a moduli space for smooth, projective, polarized varieties. Some of these are not quasi-projective. This contradicts a recent paper (Quasi-projectivity of moduli spaces of polarized varieties, Ann. of Math. 159 (2004) 597-639.).

Original languageEnglish (US)
Pages (from-to)1077-1096
Number of pages20
JournalAnnals of Mathematics
Volume164
Issue number3
DOIs
StatePublished - Nov 2006

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Non-quasi-projective moduli spaces'. Together they form a unique fingerprint.

  • Cite this